# SDR 2007UALA01028

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 66,976 hours, 8,353 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOPERATIVE AT SEAT 1J AFT.  SECURED CONNECTOR.  OPS CHECKS NORMAL.
